You were only on the medication for 1 month. There is no possible way you did long term damage, despite what some of the crazies say on the post finasteride syndrome forums.
Please keep something in mind. Finasteride has been used by probably around 20 million people since it was introduced for hair loss.
The largest post finasteride syndrome forum on the internet has been around for nearly 10 years and has … only 4,000 members.
Finasteride may have kicked you out of whack for a few months post discontinuation, but your body will recover likely unchanged.
To answer your question more specifically, yes, guys who take clomid for a handful of weeks usually have great results in your situation. Although if you google the half life of Clomid you’ll see its insanely long. I still dont get why anyone needs to take it more than once a week or even once every 2 weeks. Its in your system for literally weeks and weeks after your last dose. Why anyone would need to take it every day or every other day is bewildering to me.
I honestly think you could do 5-10 mg of clomid every other day for 2 weeks and be back to normal. And that’s being aggressive.